RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kamynin, Vitaly Leonidovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 33
Presentations: 1

Number of views:
This page:1542
Abstract pages:9359
Full texts:2686
References:855
Kamynin, Vitaly Leonidovich
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: Partial differential equations, G-convergence, Inverse problems.
UDC: 517.956, 517.946, 517.9, 519.642, 517.95
MSC: 45K05

Subject:

Partial differential equations, G-convergence, Inverse problems.

   
Main publications:
  1. V.L. Kamynin, S.N. Kruzhkov, “Skhodimost reshenii kvazilineinykh parabolicheskikh uravnenii so slabo skhodyaschimisya koeffitsientami”, DAN SSSR, 270:270 (1983), 533–536
  2. V.L. Kamynin, “Predelnyi perekhod v kvazilinei-nykh parabolicheskikh uravneniyakh so slabo skhodyaschimisya koeffitsienta-mi i asimptoticheskoe povedenie reshenii zadachi Koshi”, Matem. sbornik, 181:8 (1990), 1031–1047
  3. V.L. Kamynin, “Nelineinaya obrat-naya zadacha dlya pa-rabolicheskogo uravneniya vysoko-go poryadka”, ZhVM i MF, 38:10 (1998), 1676–1684
  4. V.L. Kamynin, “Ob obratnoi zadache opredeleniya pravoi chasti v parabolicheskom uravnenii s uslo-viem integralnogo pereopredeleniya”, Matem. zametki, 77:4 (2005), 522–534
  5. V.L. Kamynin, “Obratnaya zadacha opredeleniya ko-effitsienta pered mladshei proizvodnoi v parabolicheskom uravnenii na ploskosti”, Differents. uravneniya, 48:2 (2012), 207–216

http://www.mathnet.ru/eng/person8504
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191464
http://orcid.org/0000-0002-3684-7436

Publications in Math-Net.Ru
2020
1. V. L. Kamynin, “The Inverse Problem of Simultaneous Determination of the Two Time-Dependent Lower Coefficients in a Nondivergent Parabolic Equation in the Plane”, Mat. Zametki, 107:1 (2020),  74–86  mathnet  elib; Math. Notes, 107:1 (2020), 93–104  isi  scopus
2019
2. V. L. Kamynin, “The Inverse Problem of Simultaneous Determination of the Two Lower Space-Dependent Coefficients in a Parabolic Equation”, Mat. Zametki, 106:2 (2019),  248–261  mathnet  elib; Math. Notes, 106:2 (2019), 235–247  isi  scopus
2018
3. V. L. Kamynin, “On inverse problems for strongly degenerate parabolic equations under the integral observation condition”, Zh. Vychisl. Mat. Mat. Fiz., 58:12 (2018),  2075–2094  mathnet  elib; Comput. Math. Math. Phys., 58:12 (2018), 2002–2017  isi  scopus
2017
4. V. L. Kamynin, “On the Stabilization to Zero of the Solutions of the Inverse Problem for a Degenerate Parabolic Equation with Two Independent Variables”, Mat. Zametki, 101:6 (2017),  860–870  mathnet  mathscinet  elib; Math. Notes, 101:6 (2017), 974–983  isi  scopus
5. V. L. Kamynin, “Inverse problem of determining the right-hand side in a degenerating parabolic equation with unbounded coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 57:5 (2017),  832–841  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:5 (2017), 833–842  isi  scopus
2015
6. V. L. Kamynin, “On the Solvability of the Inverse Problem for Determining the Right-Hand Side of a Degenerate Parabolic Equation with Integral Observation”, Mat. Zametki, 98:5 (2015),  710–724  mathnet  mathscinet  elib; Math. Notes, 98:5 (2015), 765–777  isi  scopus
7. V. L. Kamynin, “The Inverse Problem of the Simultaneous Determination of the Right-Hand Side and the Lowest Coefficient in Parabolic Equations with Many Space Variables”, Mat. Zametki, 97:3 (2015),  368–381  mathnet  mathscinet  zmath  elib; Math. Notes, 97:3 (2015), 349–361  isi  scopus
8. T. I. Bukharova, V. L. Kamynin, “Inverse problem of determining the absorption coefficient in the multidimensional heat equation with unlimited minor coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 55:7 (2015),  1183–1195  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:7 (2015), 1164–1176  isi  elib  scopus
2013
9. V. L. Kamynin, “The Inverse Problem of Determining the Lower-Order Coefficient in Parabolic Equations with Integral Observation”, Mat. Zametki, 94:2 (2013),  207–217  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 205–213  isi  elib  scopus
2008
10. V. L. Kamynin, “On the Inverse Problem of Determining the Leading Coefficient in Parabolic Equations”, Mat. Zametki, 84:1 (2008),  48–58  mathnet  mathscinet; Math. Notes, 84:1 (2008), 45–54  isi  scopus
2005
11. V. L. Kamynin, “On the inverse problem of determining the right-hand side of a parabolic equation under an integral overdetermination condition”, Mat. Zametki, 77:4 (2005),  522–534  mathnet  mathscinet  zmath  elib; Math. Notes, 77:4 (2005), 482–493  isi  scopus
2003
12. V. L. Kamynin, “On the Unique Solvability of an Inverse Problem for Parabolic Equations under a Final Overdetermination Condition”, Mat. Zametki, 73:2 (2003),  217–227  mathnet  mathscinet  zmath; Math. Notes, 73:2 (2003), 202–211  isi
2001
13. F. Benilan, V. L. Kamynin, “A priori estimates and asymptotic behavior of the solutions of semilinear integrodifferential parabolic equations on a plane”, Matem. Mod., 13:12 (2001),  10–22  mathnet  mathscinet  zmath
2000
14. V. L. Kamynin, “Passage to the limit in quasilinear integro-differential equations with weakly convergent coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000),  428–439  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 40:3 (2000), 408–418
1998
15. V. L. Kamynin, É. Franchini, “An inverse problem for a higher-order parabolic equation”, Mat. Zametki, 64:5 (1998),  680–691  mathnet  mathscinet  zmath  elib; Math. Notes, 64:5 (1998), 590–599  isi
16. V. L. Kamynin, M. Saroldi, “Nonlinear inverse problem for a higher-order parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998),  1683–1691  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:10 (1998), 1615–1623
1997
17. I. A. Vasin, V. L. Kamynin, “Asymptotic behaviour of the solutions of inverse problems for parabolic equations with irregular coefficients”, Mat. Sb., 188:3 (1997),  49–64  mathnet  mathscinet  zmath; Sb. Math., 188:3 (1997), 371–387  isi  scopus
18. I. A. Vasin, V. L. Kamynin, “On the asymptotic behavior of solutions of inverse problems for parabolic equations”, Sibirsk. Mat. Zh., 38:4 (1997),  750–766  mathnet  mathscinet  zmath; Siberian Math. J., 38:4 (1997), 647–662  isi
19. V. L. Kamynin, “The asymptotic behavior of solutions to linearized Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997),  958–967  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:8 (1997), 926–935
1996
20. V. L. Kamynin, “On the passage to the limit in inverse problems for parabolic equations with the integral overdetermination condition”, Differ. Uravn., 32:5 (1996),  620–626  mathnet  mathscinet; Differ. Equ., 32:5 (1996), 624–630
1994
21. V. L. Kamynin, “Asymptotic behavior of solutions to quasilinear parabolic equations in a bounded domain”, Sibirsk. Mat. Zh., 35:2 (1994),  340–358  mathnet  mathscinet  zmath; Siberian Math. J., 35:2 (1994), 306–323  isi
1993
22. V. L. Kamynin, “An approach to the mathematical modelling of highly heterogeneous flows of a viscous incompressible fluid”, Zh. Vychisl. Mat. Mat. Fiz., 33:5 (1993),  726–742  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:5 (1993), 649–661  isi
1992
23. V. L. Kamynin, “Passage to the limit in an inverse problem for parabolic equations in nondivergence form with a condition of final overdetermination”, Differ. Uravn., 28:2 (1992),  247–253  mathnet  mathscinet; Differ. Equ., 28:2 (1992), 213–218
24. V. L. Kamynin, “On asymptotic behavior of a solution to the cauchy problem for quasilinear parabolic equations”, Sibirsk. Mat. Zh., 33:6 (1992),  54–65  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 987–998  isi
1991
25. V. L. Kamynin, “Asymptotic behavior of solutions of the Cauchy problem for parabolic equations of nondivergence type”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  807–811  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 184–188
26. V. L. Kamynin, “Estimates of rate of convergence of solutions of parabolic equations with weakly convergent coefficients”, Mat. Zametki, 49:2 (1991),  64–73  mathnet  mathscinet  zmath; Math. Notes, 49:2 (1991), 158–164  isi
1990
27. V. L. Kamynin, “Limit passage in quasilinear parabolic equations with weakly converging coefficients, and the asymptotic behavior of solutions of the Cauchy problem”, Mat. Sb., 181:8 (1990),  1031–1047  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:2 (1991), 467–484  isi
1987
28. V. L. Kamynin, “An estimate of the rate of convergence of solutions of parabolic equations with weakly convergent right-hand side”, Mat. Zametki, 41:4 (1987),  525–534  mathnet  mathscinet  zmath; Math. Notes, 41:4 (1987), 295–300  isi
29. V. L. Kamynin, “On passage to the limit in quasilinear elliptic equations with several independent variables”, Mat. Sb. (N.S.), 132(174):1 (1987),  45–63  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:1 (1988), 47–66
1985
30. V. L. Kamynin, “Passage to the limit in boundary-value problems for a class of quasilinear parabolic equations”, Mat. Zametki, 38:4 (1985),  554–565  mathnet  mathscinet  zmath; Math. Notes, 38:4 (1985), 814–820  isi
31. S. N. Kruzhkov, V. L. Kamynin, “Passage to the limit in quasilinear parabolic equations”, Trudy Mat. Inst. Steklov., 167 (1985),  183–206  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 167 (1986), 205–232
1983
32. S. N. Kruzhkov, V. L. Kamynin, “Convergence of the solutions of quasilinear parabolic equations with weakly converging coefficients”, Dokl. Akad. Nauk SSSR, 270:3 (1983),  533–536  mathnet  mathscinet  zmath
33. V. L. Kamynin, “A priori estimates for solutions of quasilinear parabolic equations in the plane and their applications”, Differ. Uravn., 19:5 (1983),  818–828  mathnet  mathscinet

1998
34. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Uspekhi Mat. Nauk, 53:5(323) (1998),  213–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 1071–1078  isi

Presentations in Math-Net.Ru
1. Об обратной задаче определения правой части в неравномерно параболическом уравнении
V. L. Kamynin
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 17:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020